# SDR IXXA060473S

- Difficulty date: April 19, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Fuselage
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND IMPROPER REPAIR ON FUSELAGE DRAIN DOUBLER EXTERNAL SKIN AT STATION 1696 LONGERON 16.5 LEFT. REMOVED IMPROPER REPAIR, EDDY CURRENT INSPECTIONS WERE PERFORMED AROUND REMOVED DAMAGE, AND NO CRACKS WERE FOUND, REPAIR DOUBLERS AND FINGER DOUBLERS WERE FABRICATED AND INSTALLED IAW EWO ATI 53-068. FAA FORM 8110-3.
